# SDR IXXA9540

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45946
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Part number: 5705291
- Condition: Corroded
- Location: Fs 1020
- Part time: 69,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LOCALIZED CORROSION WAS FOUND AT STA 1020 BELT FRAME.  TWO AREAS, ONE AT LONGERON 34.5 RT AND ONE AT 34.5 LT, WERE 1 INCH BY 1 INCH AREAS.  CORROSION REMOVAL WENT BEYOND SRM LIMITS.  REPAIR OF THE BELT FRAME IAW DRAWING HSE27-53-157, WHICH WAS FAA DER APPROVED AND E.O. 53-DC8-143.  (X)
